Title: Derivation of Some Translation-Invariant Lindblad Equations for a Quantum Brownian Particle
Authors: De Roeck, Wojciech ×
Spehner, Dominique #
Issue Date: 2013
Publisher: Kluwer Academic Publishers
Series Title: Journal of Statistical Physics vol:150 issue:2 pages:320-352
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science